Arkansas, 2013Strong Wind in Arkansas, March 24, 2013
March 24, 2013 · NWS LZK · 45 events in 45 counties and zones
The difference in pressure between low pressure to the northeast of Arkansas and high pressure to the southwest of the state caused very windy conditions from the morning of the 24th into the evening hours. Many thousands of people lost electricity, but most of the outages were repaired by the middle of the evening on the 24th.
Every event with a place to put it; 34 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.2 million
- Crop damage
- None recorded
- Events
- 45
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The difference in pressure between low pressure to the northeast of Arkansas and high pressure to the southwest of the state caused very windy conditions from the morning of the 24th into the evening hours. Many thousands of people lost electricity, but most of the outages were repaired by the middle of the evening on the 24th. Peak wind gusts at airport stations included 47 mph at Little Rock, 44 mph at Pine Bluff and Stuttgart, and 43 mph at Little Rock Air Force Base.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Mar 24, 5:14 AM CST, 1 hour 46 minutes earlier.
Area forecast discussion, Mar 24, 5:14 AM CST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
614 AM CDT SUN MAR 24 2013
.AVIATION...
WIDESPREAD IFR CONDITIONS WILL CONTINUE THIS MORNING AS SURFACE
LOW PRESSURE PULLS AWAY. THE UPPER LEVEL PART OF THE STORM WILL
MOVE ACROSS THE NORTH TODAY KEEPING PRECIPITATION CHANCES IN THE
FORECAST...MAINLY THIS MORNING. WINDS WILL INCREASE FROM THE NORTHWEST
SIGNIFICANTLY AS THE STORM PULLS OUT WITH SUSTAINED WINDS OF 20 TO
25 MPH AND GUSTS IN EXCESS OF 35 MPH EXPECTED. DRIER AIR WILL
RETURN AS THE PERIOD PROGRESSES WITH VFR CONDITIONS RETURNING
LATE, WINDS WILL ONLY SUBSIDE SOMEWHAT AFTER DARK.
&&
.PREV DISCUSSION... /ISSUED 400 AM CDT SUN MAR 24 2013/
SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT
A LARGE AREA OF LOW PRESSURE ALOFT IS OVER THE CENTRAL U.S. THE
UPPER LOW WILL MOVE INTO THE OHIO RIVER VALLEY TONIGHT AND NORTHWEST
FLOW WILL RETURN TO ARKANSAS. HIGH PRESSURE WILL BUILD OVER THE
ROCKIES TUESDAY AND WEDNESDAY.
SURFACE LOW PRESSURE OVER NORTHERN MISSISSIPPI WILL CONTINUE TO MOVE
NORTHEAST TODAY AND STRONG NORTHWEST WINDS WILL SPREAD ACROSS
ARKANSAS. HAVE CONTINUED THE WIND ADVISORY FOR THE ENTIRE CWFA AS
WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH THROUGH
EARLY EVENING. AS THE UPPER LOW APPROACHES THE NORTHERN PART OF THE
STATE IT WILL BRING COLDER AIR WITH IT...AND TEMPERATURES WILL BE
STEADY OR FALL TODAY. HIGHEST CHANCES OF PRECIPITATION ARE IN THE
NORTH TODAY AND RAIN MAY CHANGE TO SNOW. UP TO AROUND ONE INCH OF
SNOW IS EXPECTED NEAR THE MISSOURI BORDER TODAY AND EARLY THIS
EVENING.
CLEARING IS EXPECTED TONIGHT AND MAINLY FROM SOUTH TO NORTH. HIGH
PRESSURE BUILDS OVER ARKANSAS MONDAY THROUGH WEDNESDAY. NORTHWEST
FLOW WILL KEEP BELOW AVERAGE TEMPERATURES OVER THE AREA THROUGH THE
PERIOD.
LONG TERM...THURSDAY THROUGH SATURDAY
MODELS ALL POINTING TOWARDS A RATHER MUDDLED SCENARIO THROUGH THE
EXTENDED PERIOD WITH BROAD NORTHWEST FLOW CONTINUING. MODELS AGREE
IN MOVING WEAK IMPULSES THROUGH THE PREVAILING FLOW BUT DIFFERENCES
IN TIMING AND INTENSITY OF SAID IMPULSES BETWEEN THE MODELS IS
APPARENT. BEST CHANCE OF PRECIPITATION WILL BE ON DAY SEVEN AS A
COLD FRONT DROPS ACROSS THE AREA. GFS HAS BEEN THE MOST CONSISTENT
MODEL OF LATE AND WILL CONTINUE TO LEAN IN ITS DIRECTION.
PERIOD STARTS OFF WITH LOW AMPLITUDE PATTERN IN PLACE WITH BROAD
TROUGHING OVER THE EASTERN HALF OF THE NATION AND BROAD RIDGING OVER
THE WEST. UPPER PATTERN DOES NOT REALLY CHANGE A WHOLE LOT THROUGH
THE PERIOD EVEN WITH DEEP CUT OFF UPPER LOW COMING ON SHORE ALONG
THE CENTRAL CALIFORNIA COAST AS THE PERIOD ENDS.
PERIOD WILL REMAIN UNSETTLED WITH ABUNDANT CLOUD COVER AND A FEW
SHOWERS ON THURSDAY AND FRIDAY BEFORE THE AFOREMENTIONED FRONT
ARRIVES ON SATURDAY WHERE POPS WILL NEED TO BE PUMPED UP A BIT.
TEMPERATURES WILL REMAIN BELOW NORMAL BUT CLOSER TO WHERE THEY
SHOULD BE THAN RECENTLY. MEX/MAV NUMBERS LOOK A LITTLE TOO WARM AND
WILL LEAN MORE TOWARDS THE SLIGHTLY COOLER ECMWF GUIDANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 43 28 45 28 / 90 10 10 10
CAMDEN AR 50 29 54 29 / 30 0 0 10
HARRISON AR 35 24 40 26 / 100 20 10 10
HOT SPRINGS AR 48 29 50 29 / 50 10 0 10
LITTLE ROCK AR 48 29 50 29 / 60 10 10 10
MONTICELLO AR 52 30 54 30 / 30 0 0 10
MOUNT IDA AR 47 28 49 28 / 50 10 0 10
MOUNTAIN HOME AR 38 25 41 27 / 100 30 10 10
NEWPORT AR 45 29 46 29 / 80 10 10 10
PINE BLUFF AR 50 30 52 30 / 40 10 0 10
RUSSELLVILLE AR 44 27 47 28 / 70 10 10 10
SEARCY AR 47 29 48 29 / 70 10 10 10
STUTTGART AR 49 30 51 29 / 60 10 0 10
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.
&&
AVIATION...56
Hazardous weather outlook, Mar 24, 4:00 AM CST, 3 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SUN MAR 24 2013
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT SUN MAR 24 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE... TODAY AND TONIGHT
A RAPIDLY DEEPENING AREA OF LOW PRESSURE WILL PASS TO THE NORTH OF
THE STATE TODAY. VERY WINDY CONDITIONS WILL DEVELOP IN THE WAKE OF
THE SYSTEM AND A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE REGION.
WIND GUSTS OF 30 TO 40 MPH WILL OCCUR IN MANY AREAS AND SOME GUSTS
MAY EXCEED 40 MPH IN MAINLY EASTERN ARKANSAS. SCATTERED POWER
OUTAGES ARE LIKELY TO OCCUR AND UNSECURED OBJECTS WILL BE BLOWN
ABOUT.
MOISTURE WILL WRAP AROUND THE DEPARTING SYSTEM WITH SHOWERS AND
MAYBE A THUNDERSTORM OR TWO FOR THE MORNING HOURS. ACROSS THE
NORTHERN PART OF THE STATE...SOME LIGHT SNOW IS POSSIBLE DURING THE
MORNING HOURS AND AN INCH OF ACCUMULATION WILL BE POSSIBLE ALONG THE
MISSOURI BORDER. BY THE AFTERNOON...ONLY SNOW FLURRIES WILL FALL IN
PARTS OF THE NORTH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
UNSEASONABLY COLD AIR WILL POUR BACK INTO THE STATE AND REMAIN IN
PLACE THROUGH THE BEGINNING OF THE WEEK. DURING THIS TIME...HIGH
TEMPERATURES WILL AVERAGE 10 DEGREES OR MORE BELOW NORMAL.
HOWEVER...TEMPERATURES WILL BEGIN TO SLOWLY WARM AGAIN AS THE WEEK
PROGRESSES. DRY WEATHER IS EXPECTED UNTIL THURSDAY NIGHT AND FRIDAY
WHEN SEVERAL WEAK UPPER LEVEL DISTURBANCES WILL BRING A CHANCE OF
SHOWERS BACK TO THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.
56
In the hours before
Special weather statement, Mar 24, 2:42 AM CST, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
342 AM CDT SUN MAR 24 2013
ARZ042-043-054-055-240915-
GARLAND AR-GRANT AR-HOT SPRING AR-SALINE AR-
342 AM CDT SUN MAR 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SALINE...EASTERN HOT
SPRING...NORTHERN GRANT AND EXTREME SOUTHEASTERN GARLAND COUNTIES
UNTIL 415 AM CDT...
AT 337 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF MALVERN...MOVING EAST AT 40
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SHERIDAN... MALVERN... TULL...
TRASKWOOD... ROCKPORT... PRATTSVILLE...
POYEN... PERLA... ORION...
CANE CREEK... SHAW... SARDIS...
ICO... GLEN ROSE... GIFFORD...
FENTER... EAST END... CENTRAL...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 90 AND 103.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3458 9229 3434 9221 3419 9290 3440 9297
TIME...MOT...LOC 0843Z 257DEG 52KT 3433 9282
/56
Special weather statement, Mar 24, 3:11 AM CST, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
411 AM CDT SUN MAR 24 2013
ARZ003>007-012>015-241700-
BAXTER-BOONE-FULTON-IZARD-MARION-NEWTON-SEARCY-SHARP-STONE-
INCLUDING THE CITIES OF...ASH FLAT...BULL SHOALS...CALICO ROCK...
CAVE CITY...DEER...FLIPPIN...GASSVILLE...HARDY...HARRISON...
HORSESHOE BEND...JASPER...LEAD HILL...LESLIE...MAMMOTH SPRING...
MARSHALL...MELBOURNE...MOUNTAIN HOME...MOUNTAIN VIEW...NORFORK...
OMAHA...OXFORD...SALEM...SUMMIT...VIOLA...WESTERN GROVE...
YELLVILLE
411 AM CDT SUN MAR 24 2013
...LIGHT SNOW POSSIBLE IN NORTHERN ARKANSAS TODAY...
A RAPIDLY INTENSIFYING STORM SYSTEM WILL TRACK INTO THE OHIO VALLEY
TODAY. ON THE BACK SIDE OF THE SYSTEM...GUSTY NORTHWEST WINDS WILL
BRING COLDER AIR BACK INTO THE STATE. MOISTURE WILL ALSO WRAP AROUND
THE SYSTEM...RESULTING IN SOME LIGHT SNOW TOWARD THE MISSOURI BORDER.
AT THIS TIME...LIGHT SNOW IS IN THE FORECAST ACROSS THE NORTHERN TWO
ROWS OF COUNTIES...ESPECIALLY EARLY IN THE DAY. CURRENT DATA
INDICATES THAT UPWARDS OF AN INCH OF SNOW COULD ACCUMULATE ALONG THE
MISSOURI BORDER WITH LIGHTER AMOUNTS FURTHER SOUTH. THE SNOW WILL BE
MUCH HEAVIER FROM KANSAS INTO MISSOURI AND ILLINOIS.
IMPACTS ON TRAVEL WILL BE MINIMAL WITH THIS SNOW AS THE MAJORITY OF
THE ACCUMULATION WILL BE ON GRASSY AREAS. THE SNOW MAY CAUSE SOME
ROADS TO BE SLICK IN SPOTS ESPECIALLY ON BRIDGES AND OVERPASSES.
56
Strong Wind, Pulaski
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Pulaski forecast zone
- Measured
- 41 kt (47 mph) measured gust
- Property damage
- $100,000
- Reported by
- ASOS
- Coordinates
- 34.770, -92.312 (the zone’s center; the record gives no point)
Strong Wind, Jefferson
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Jefferson forecast zone
- Measured
- 38 kt (44 mph) measured gust
- Property damage
- $25,000
- Reported by
- ASOS
- Coordinates
- 34.269, -91.931 (the zone’s center; the record gives no point)
Strong Wind, Prairie
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Prairie forecast zone
- Measured
- 38 kt (44 mph) measured gust
- Property damage
- $25,000
- Reported by
- AWOS
- Coordinates
- 34.830, -91.553 (the zone’s center; the record gives no point)
Strong Wind, Arkansas
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Arkansas forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
- Coordinates
- 34.291, -91.375 (the zone’s center; the record gives no point)
Strong Wind, Boone
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Boone forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
Strong Wind, Marion
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Marion forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
- Coordinates
- 36.268, -92.684 (the zone’s center; the record gives no point)
Strong Wind, Baxter
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Baxter forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
- Coordinates
- 36.287, -92.337 (the zone’s center; the record gives no point)
Strong Wind, Fulton
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Fulton forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Official NWS Observations
- Coordinates
- 36.382, -91.818 (the zone’s center; the record gives no point)
Strong Wind, Sharp
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Sharp forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Official NWS Observations
- Coordinates
- 36.161, -91.480 (the zone’s center; the record gives no point)
Strong Wind, Izard
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Izard forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Official NWS Observations
- Coordinates
- 36.095, -91.913 (the zone’s center; the record gives no point)
Strong Wind, Stone
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Stone forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Official NWS Observations
- Coordinates
- 35.860, -92.157 (the zone’s center; the record gives no point)
Strong Wind, Searcy
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Searcy forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Official NWS Observations
Strong Wind, Newton
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Newton forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Official NWS Observations
Strong Wind, Johnson
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Johnson forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Official NWS Observations
Strong Wind, Pope
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Pope forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Official NWS Observations
Strong Wind, Van Buren
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Van Buren forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Official NWS Observations
Strong Wind, Cleburne
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Cleburne forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Official NWS Observations
- Coordinates
- 35.538, -92.027 (the zone’s center; the record gives no point)
Strong Wind, Independence
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Independence forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Official NWS Observations
- Coordinates
- 35.742, -91.570 (the zone’s center; the record gives no point)
Strong Wind, Jackson
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Jackson forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
- Coordinates
- 35.599, -91.215 (the zone’s center; the record gives no point)
Strong Wind, Logan
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Logan forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
Strong Wind, Scott
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Scott forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
Strong Wind, Polk
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Polk forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
Strong Wind, Yell
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Yell forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
Strong Wind, Conway
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Conway forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
- Coordinates
- 35.262, -92.701 (the zone’s center; the record gives no point)
Strong Wind, Faulkner
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Faulkner forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Official NWS Observations
- Coordinates
- 35.147, -92.332 (the zone’s center; the record gives no point)
Strong Wind, Perry
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Perry forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
- Coordinates
- 34.947, -92.931 (the zone’s center; the record gives no point)
Strong Wind, Woodruff
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Woodruff forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
- Coordinates
- 35.186, -91.243 (the zone’s center; the record gives no point)
Strong Wind, White
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- White forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Official NWS Observations
- Coordinates
- 35.256, -91.745 (the zone’s center; the record gives no point)
Strong Wind, Montgomery
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Montgomery forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
Strong Wind, Garland
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Garland forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Official NWS Observations
- Coordinates
- 34.577, -93.150 (the zone’s center; the record gives no point)
Strong Wind, Saline
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Saline forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Official NWS Observations
- Coordinates
- 34.647, -92.677 (the zone’s center; the record gives no point)
Strong Wind, Lonoke
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Lonoke forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Official NWS Observations
- Coordinates
- 34.754, -91.889 (the zone’s center; the record gives no point)
Strong Wind, Monroe
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Monroe forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
- Coordinates
- 34.678, -91.204 (the zone’s center; the record gives no point)
Strong Wind, Hot Spring
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Hot Spring forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
- Coordinates
- 34.318, -92.946 (the zone’s center; the record gives no point)
Strong Wind, Grant
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Grant forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
- Coordinates
- 34.290, -92.424 (the zone’s center; the record gives no point)
Strong Wind, Pike
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Pike forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
- Coordinates
- 34.164, -93.656 (the zone’s center; the record gives no point)
Strong Wind, Clark
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Clark forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
- Coordinates
- 34.051, -93.176 (the zone’s center; the record gives no point)
Strong Wind, Dallas
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Dallas forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
- Coordinates
- 33.970, -92.654 (the zone’s center; the record gives no point)
Strong Wind, Cleveland
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Cleveland forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
- Coordinates
- 33.898, -92.185 (the zone’s center; the record gives no point)
Strong Wind, Lincoln
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Lincoln forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
- Coordinates
- 33.958, -91.733 (the zone’s center; the record gives no point)
Strong Wind, Desha
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Desha forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
- Coordinates
- 33.833, -91.254 (the zone’s center; the record gives no point)
Strong Wind, Drew
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Drew forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Official NWS Observations
- Coordinates
- 33.589, -91.720 (the zone’s center; the record gives no point)
Strong Wind, Bradley
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Bradley forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Official NWS Observations
- Coordinates
- 33.466, -92.162 (the zone’s center; the record gives no point)
Strong Wind, Calhoun
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Calhoun forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
- Coordinates
- 33.558, -92.503 (the zone’s center; the record gives no point)
Strong Wind, Ouachita
- When
- March 24, 7:00 AM CST to 8:00 PM CST
- Where
- Ouachita forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Official NWS Observations
- Coordinates
- 33.593, -92.882 (the zone’s center; the record gives no point)
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Florida, March 24, 20131 injured · $250,000 · 1 in hail · 26 events
- Tornado and Damaging Winds in Kentucky, March 24, 2013$155,000 · EF1 · 3 events
- Heavy Snow and Winter Weather in Illinois, March 24 to 25, 20132 injured · 25 events
- Winter Storm and Winter Weather in Ohio, March 24 to 25, 201330 events
- Winter Storm and Winter Weather in Virginia, March 24 to 25, 201325 events
- Winter Weather in Virginia, March 24 to 25, 201323 events
- Heavy Snow and Winter Weather in Indiana, March 24 to 25, 201320 events
- Winter Storm in Indiana, March 24 to 25, 201319 events
- Blizzard and Heavy Snow in Illinois, March 24, 201315 events
- Heavy Snow and Winter Weather in West Virginia, March 24 to 26, 201315 events
- Heavy Snow in Missouri, March 24, 201314 events
- Damaging Winds in Florida, March 24, 20131 injured · $9,000 · 52 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 430587, 430588, 430591, 430592, 430593, 430594, 430595, 430597, 430598, 430599, 430600, 430601, 430602, 430603, 430605, 430607, 430608, 430610, 430620, 430621, 430622, 430624, 430626, 430627, 430629, 430631, 430633, 430634, 430636, 430638, 430639, 430642, 430643, 430645, 430646, 430647, 430648, 430649, 430651, 430652, and more.